# SDR DALA2023102308715

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 79,568 hours, 31,244 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0693 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS / 1R SLIDE LIGHT STAYS ILLUMINATED. CORRECTIVE ACTION: OPS CHECKED 1R DOOR, DOOR ARMING MECHANISM OPS NML. (0026649)
